RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zubelevich, Oleg Èduardovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 9

Number of views:
This page:1281
Abstract pages:1418
Full texts:504
References:135
E-mail:

http://www.mathnet.ru/eng/person18926
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/652252

Publications in Math-Net.Ru
2018
1. O. Zubelevich, “Majorant Method for the Evolution Differential Equations in Sequence Spaces”, Math. Notes, 103:4 (2018), 565–582  mathnet  isi  elib  scopus
2. O. È. Zubelevich, T. V. Sal'nikova, “A note on Lagrange’s top theory”, Nelin. Dinam., 14:1 (2018),  139–143  mathnet  elib
2017
3. O. È. Zubelevich, “On bounded and unbounded curves in Euclidian space”, Math. Ed., 2017, 4(84),  20–24  mathnet
4. O. E. Zubelevich, “On a chain on cone problem”, Sib. J. Pure and Appl. Math., 17:4 (2017),  57–63  mathnet
2013
5. D. Treschev, O. Zubelevich, “On weak solutions to the Lagrange-D'Alembert equation”, Appl. Math. (Warsaw), 40:3 (2013),  383–392  mathnet  mathscinet  zmath
2011
6. O. È. Zubelevich, “The Schauder–Tikhonov Theorem in Countably Normed Spaces”, Mat. Zametki, 90:2 (2011),  310–312  mathnet  mathscinet; Math. Notes, 90:2 (2011), 288–290  isi  scopus
2007
7. O. È. Zubelevich, “On parabolic problems with non-Lipschitz nonlinearity”, CMFD, 21 (2007),  62–76  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 153:5 (2008), 710–725  scopus
2005
8. O. È. Zubelevich, “On regularity of stationary solutions to the Navier–Stokes equation in 3-D torus”, Lobachevskii J. Math., 17 (2005),  259–263  mathnet  mathscinet  zmath
2003
9. O. È. Zubelevich, “On exponentially small effects in dynamical systems with a small parameter”, Zap. Nauchn. Sem. POMI, 300 (2003),  273–278  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2839–2842
2001
10. O. È. Zubelevich, “On the Majorant Method for the Cauchy–Kovalevskaya Problem”, Mat. Zametki, 69:3 (2001),  363–374  mathnet  mathscinet  zmath  elib; Math. Notes, 69:3 (2001), 329–339  isi

Presentations in Math-Net.Ru
1. О периодических решениях систем с сингулярным Лагранжианом
O. È. Zubelevich

April 15, 2019
2. Точки совпадения отображений банаховых пространств
O. È. Zubelevich

April 16, 2018 16:45
3. О периодических решениях одной гамильтоновой системы с некомпактным конфигурационным пространством
O. È. Zubelevich

April 24, 2017
4. Об одном классе бесконечномерных гамильтоновых систем
O. È. Zubelevich

February 13, 2017
5. Метод непрерывного усреднения и теоремы существования для счетных систем УРЧП типа Коши-Ковалевской
O. È. Zubelevich
Dynamical systems and differential equations
February 29, 2016 18:30
6. Эволюционные дифференциальные уравнения в пространствах последовательностей
O. È. Zubelevich

March 16, 2015
7. Лагранжевы системы с негладкими связями
O. È. Zubelevich

March 3, 2014
8. Базисы Шаудера и дифференциальные уравнения в бесконечномерных пространствах
O. È. Zubelevich

November 18, 2013
9. Теоремы Коши и Пеано для параболических и гиперболических систем
O. È. Zubelevich

October 9, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019